Skip to Main content Skip to Navigation
Journal articles

Mayer and optimal stopping stochastic control problems with discontinuous cost

Dan Goreac 1 Oana Silvia Serea 2
1 PS
LAMA - Laboratoire d'Analyse et de Mathématiques Appliquées
Abstract : We study two classes of stochastic control problems with semicontinuous cost: the Mayer problem and optimal stopping for controlled diffusions. The value functions are introduced via linear optimization problems on appropriate sets of probability measures. These sets of constraints are described deterministically with respect to the coefficient functions. Both the lower and upper semicontinuous cases are considered. The value function is shown to be a generalized viscosity solution of the associated HJB system, respectively, of some variational inequality. Dual formulations are given, as well as the relations between the primal and dual value functions. Under classical convexity assumptions, we prove the equivalence between the linearized Mayer problem and the standard weak control formulation. Counter-examples are given for the general framework.
Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-00727720
Contributor : Admin Lama <>
Submitted on : Tuesday, September 4, 2012 - 11:31:41 AM
Last modification on : Thursday, March 19, 2020 - 12:26:03 PM

Links full text

Identifiers

Citation

Dan Goreac, Oana Silvia Serea. Mayer and optimal stopping stochastic control problems with discontinuous cost. Journal of Mathematical Analysis and Applications, Elsevier, 2011, 380 (1), pp.327-342. ⟨10.1016/j.jmaa.2011.02.039⟩. ⟨hal-00727720⟩

Share

Metrics

Record views

629